# SDR SWIA2018073144920

- Difficulty date: July 18, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 37,681 hours, 32,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP CENTER OUTBD FLAP VANE CAP IS CHAFED. (C-CHECK) RO: 07/29/2018 REMOVED AND REPLACED RT INBOARD FLAP CENTER VANE CAP IAW SRM.
